# SDR A6WA201040313

- Difficulty date: April 25, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 15,187 hours, 14,289 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Panel
- Part number: 601R5122623
- Part serial: AW0128
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 17,367 hours, 16,265 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT ROLLED TO RT ON APPROACH AND FELT SPRING LIKE, FLAPS AT 45 DEGREES, GOT AILERON TRIM WITH AUTOPILOT ON.  DURING OPS CK OF AILERON TRIM, CAN`T TRIM ACFT LEFT WING DOWN.  R & R AILERON TRIM PANEL IAW 21-12-10, OPS CK GOOD.  C/W OPS CK OF AUTO PILOT AILERON SERVO GOOD.  SN OFF AW0128.
